# SDR FDEA2020052971064

- Difficulty date: May 27, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 87,965 hours, 18,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DURING PREFLIGHT, CREW REPORTED WHEN TESTING EMERGENCY LIGHTS EIS MESSAGE SHOWED EMERGENCY LIGHTS BATTERY LOW.  EMERGENCY LIGHTS OPERATIONS CHECK 'SATIS' IAW AMM 33-52-01-5, PLACARD REMOVED.
